Mathematics: Page 20: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 150 | Views: 709

Mathematics, Kenya, Volume 6 Issue 4, April 2017

Pages: 579 - 583

Enumeration of Cyclic Codes over GF(19)

Maganga Nyanchama Joash | Dr. Benard M. Kivunge

Downloads: 150 | Views: 665

Mathematics, Egypt, Volume 6 Issue 8, August 2017

Pages: 850 - 853

Algebraic Structures on Multi Groups II

S. F. El-Hadidi

Downloads: 150 | Views: 891

Mathematics, Indonesia, Volume 6 Issue 10, October 2017

Pages: 110 - 115

Efficiency Analysis of Educational Fund Expenditure in Daerah Istimewa Yogyakarta (DIY) and East Java Provinces

Anna Angela Sitinjak | Esther Nababan

Downloads: 150 | Views: 741

Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 594 - 597

Applying Genetic Algorithms for Profit Manufacturing Model with Capacity Constraints of Each Production Process

R. L. Das

Downloads: 150 | Views: 679

Mathematics, India, Volume 7 Issue 4, April 2018

Pages: 615 - 616

F-Polynomial and Fourth Zagreb Polynomial of a Molecular Graph

N. K. Raut

Downloads: 150 | Views: 779

Mathematics, Sudan, Volume 8 Issue 10, October 2019

Pages: 500 - 503

q-Continuity Equation

Amna Hasan

Downloads: 150 | Views: 758

Mathematics, Mali, Volume 8 Issue 11, November 2019

Pages: 1436 - 1440

Optimization of Waste Collection in Bamako by Tabu Search Algorithm

Souleymane Ouattara | Dantouma Kamissoko | Diby Diarra

Downloads: 149 | Views: 870

Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 935 - 938

Applied Mathematical Studies in Risk Management Strategies and Crop Insurance in Agriculture

Dr. Dhananjaya Reddy

Downloads: 149 | Views: 856

Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 769 - 773

Application of Dynamic Programming Technique to Reliability Model in Medical Field

M. Reni Sagayaraj | A. Merceline Anita | A. Chandra Babu | S. Gowtham Prakash

Downloads: 149 | Views: 881

Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 165 - 168

Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Satisfying Integral Type Inequality

Preeti Malviya | Vandna Gupta | V.H. Badshah

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.